# SDR ASOA201000756

- Difficulty date: May 16, 2010
- Submitted: May 20, 2010
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Aircraft time: 19,477 hours, 16,683 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STRUCTURE IS CRACKED FS 280 AT RBL 9.0, WEB AND CLIP.  REMOVED I/B AND O/B RBL 9.0 FS 280 CLIPS IAW SRM 51-42-06 AND 51-42-21.   REPLACED I/B CLIP RBL 9.0 WITH NEW SERVICEABLE CLIP IAW SRM 51-42-06 AND 51-42-21.  PERFORMED NDT PER NDTM 51-20-06.  NO INDICATIONS NOTED.  COMPLIED WITH EC/TC 601R-53-11-171 AND MET ALL THE REQUIREMENTS OF REO 601R-53-11-171.    REPLACED O/B CLIP IAW REPAIR REO 601R-53-11-171.
